MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 11/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2008 ¿ patent was diagnosed with incisional hernia thereby underwent open repair with the implant of sepramesh ip (device 1).Per op notes, ¿the hernia sac was closed and preperitoneal space was developed.A sepramesh ip (device 1) was placed in the standard position and transfixed with sutures.¿ on (b)(6) 2012 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the implant of sepramesh ip (device 2).Per op notes, ¿the hernia sac was identified, and the right side of the mesh (device 1) had pulled away from the fascia and created a defect which allowed recurrent hernia to appear.A plane was created above the previous mesh (device 1) and a sepramesh ip (device 2) was placed in the intra-abdominal position with the smooth area towards the bowel and transfixed using sutures.¿ on (b)(6) 2016 ¿ patient was diagnosed with incarcerated ventral hernia thereby underwent open repair with the partial removal of mesh (device 1, 2).Per op notes, ¿the mesh (device 1, 2) incorporated into hernia sac was dissected down.There was more (device 1, 2) mesh on the anterior abdominal wall superiorly adherent to omentum.Adhesion was taken down.At least two-thirds of the circumference of the defect was already composed of mesh densely adherent into the fascia.The patient had failed two previous mesh repairs due to patient body habitus.¿ on (b)(6) 2019 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the partial removal of mesh (device 1, 2) and implant of ventrio st mesh (device 3).Per op notes, ¿extensive scarring was present.Two defects were divided and a previously placed polypropyelene type mesh (device 1, 2) was identified at superior aspect of mesh.Some of mesh (device 1, 2) not incorporated was removed.Adhesions were taken down.A ventrio st patch (device 3) was positioned within intraabdominal space and secured to previous mesh using sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2011) is considered to be a best estimate.This emdr represents the bd sepramesh ip (device 2).An additional supplemental emdr was submitted to represent the bd sepramesh ip (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23553278
Report Number1213643-2025-01093
Device Sequence Number13205429
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816(17)131228(10)HUVL0959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2013
Device Catalogue Number5959480
Device Lot NumberHUVL0959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale